U.S. doctors online nowAsk doctors free
North Adams, MA
A 18-year-old female asked:

can a zpac cause you to feel weak and tired? it's my second day on them [250mgs] and i'm having muscle spasms and feel weak and sleepy.

2 doctor answers4 doctors weighed in
Dr. Chukwuka Okafor
Orthopedic Spine Surgery 16 years experience
Inform your doctor: Of these symptoms. The symptoms may be a result of the underlying illness for which you are taking the z-pak. But let your doctor know.
Dr. Santiago Roldan
Dentistry 20 years experience
Could be...: But very seldom this may happen. Probably the real cause is the "side effect" of your own illness for which you are taking zithromycin.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 24, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.